RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 5, Pages 1037–1041 (Mi dan44230)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Some applications of nonstandard analysis in the theory of Boolean-valued measures

E. I. Gordon, V. A. Lyubetskii

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (732 kB)

Bibliographic databases:
UDC: 513.83+513.88
Presented: А. Н. Колмогоров
Received: 09.09.1980

Citation: E. I. Gordon, V. A. Lyubetskii, “Some applications of nonstandard analysis in the theory of Boolean-valued measures”, Dokl. Akad. Nauk SSSR, 256:5 (1981), 1037–1041

Citation in format AMSBIB
\Bibitem{GorLyu81}
\by E.~I.~Gordon, V.~A.~Lyubetskii
\paper Some applications of nonstandard analysis in the theory of Boolean-valued measures
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 5
\pages 1037--1041
\mathnet{http://mi.mathnet.ru/dan44230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0603683}
\zmath{https://zbmath.org/?q=an:0485.03038}


Linking options:
  • http://mi.mathnet.ru/eng/dan44230
  • http://mi.mathnet.ru/eng/dan/v256/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Russian Math. Surveys, 62:1 (2007), 45–111  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. G. Kusraev, S. S. Kutateladze, “Two applications of Boolean valued analysis”, Siberian Math. J., 60:5 (2019), 902–910  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020